Article citationsMore>>

H. Y. Lan, “A Class of Nonlinear (A,η)-Monotone Operator Inclusion Problems with Relaxed Cocoercive Mappings,” Advances in Nonlinear Variational Inequalities, Vol. 9, No. 2, 2006, pp. 1-11.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.